Fuzzy setting of residuated multilattices

Maffeu Nzoda, L. N.; Koguep, B.B.N.; Lele, C.; Kwuida, Léonard (2015). Fuzzy setting of residuated multilattices Annals of Fuzzy Mathematics and Informatics, 10(6), pp. 929-948. Research Institute for Basic Science, Wonkwang University

[img] Text
Fuzzysettingofresiduatedmultilattices.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (157kB) | Request a copy
Official URL: http://www.afmi.or.kr/

Item Type:

Journal Article (Further Contribution)

Division/Institute:

Business School

Name:

Maffeu Nzoda, L. N.;
Koguep, B.B.N.;
Lele, C. and
Kwuida, Léonard0000-0002-9811-0747

ISSN:

2093-9310

Publisher:

Research Institute for Basic Science, Wonkwang University

Language:

English

Submitter:

Admin import user

Date Deposited:

10 Sep 2019 13:51

Last Modified:

18 Dec 2020 13:28

ARBOR DOI:

10.24451/arbor.7182

URI:

https://arbor.bfh.ch/id/eprint/7182

Actions (login required)

View Item View Item
Provide Feedback